# SDR CA980825004

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Bearing
- Part number: 230321402
- Condition: Cracked
- Location: Starter
- Component: Lucas, 23032018
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING SEIZED IN PREVIOUSLY RE-SLEEVED DRIVE END BELL.  END BELL CRACKED, BEARING LINER SEPARATED FROM END BELL.  FAILURE CAUSING DAMAGE TO ARMATURE.  SUSPECT UNAPPROVED PARTS.
